CSpace

Browse/Search Results:  1-10 of 40 Help

Selected(0)Clear Items/Page:    Sort:
OSCILLATION OF SECOND-ORDER EMDEN-FOWLER NEUTRAL DELAY DIFFERENTIAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 15
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Xiao, Jinsen
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
Emden-Fowler equation  half-linear differential equation  Riccati method  oscillation criterion  
OSCILLATION OF SECOND-ORDER EMDEN-FOWLER NEUTRAL DELAY DIFFERENTIAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 15
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Xiao, Jinsen
Favorite  |  View/Download:3/0  |  Submit date:2018/10/07
Emden-Fowler equation  half-linear differential equation  Riccati method  oscillation criterion  
Oscillation criteria for second order Emden-Fowler functional differential equations of neutral type 期刊论文
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2016, 页码: 11
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Zhang, Jimin;  Xiao, Jinsen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Emden-Fowler equation  oscillation criterion  Riccati method  
On inexact Newton methods based on doubling iteration scheme for non-symmetric algebraic Riccati equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2011, 卷号: 18, 期号: 3, 页码: 325-341
Authors:  Gao, Yong-Hua;  Bai, Zhong-Zhi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
non-symmetric algebraic Riccati equation  M-matrix  Newton iteration method  doubling iteration scheme  inexact iteration  convergence  
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Weierstrass elliptic function solutions to nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 2, 页码: 295-298
Authors:  Yu Jian-Ping;  Sun Yong-Li
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear evolution equations  Weierstrass elliptic function solutions  Groebner bases  
Single and multi-solitary wave solutions to a class of nonlinear evolution equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 1, 页码: 273-298
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
travelling wave solution  multi-solitary wave  factorization technique  Bessel functions  Hirota's bilinear method  Painleve analysis  Riccati equation  elliptic equation  
Fast iterative schemes for nonsymmetric algebraic Riccati equations arising from transport theory 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 30, 期号: 2, 页码: 804-818
Authors:  Bai, Zhong-Zhi;  Gao, Yong-Hua;  Lu, Lin-Zhang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonsymmetric algebraic Riccati equation  fixed-point equations in vector form  splitting iteration method  monotone convergence  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution